bibtype J - Journal Article
ARLID 0409233
utime 20240103182055.5
mtime 20060210235959.9
title (primary) (eng) Compact linearly ordered effect algebras
serial
ARLID cav_un_epca*0256823
ISSN 0020-7748
title International Journal of Theoretical Physics
volume_id 34
volume 9 (1995)
page_num 1891-1897
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12B
cas_special
project
project_id A1075503
agency GA AV
country CZ
department E
permalink http://hdl.handle.net/11104/0129334
ID_orig UTIA-B 950229
arlyear 1995
mrcbU63 cav_un_epca*0256823 International Journal of Theoretical Physics 0020-7748 1572-9575 Roč. 34 č. 9 1995 1891 1897